# SDR UALA2012032201837

- Difficulty date: March 20, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,115 hours, 13,282 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 MID GALLEY INTERPHONE INTERMITTENT.  REPLACED HANDSET, OP CHECKS GOOD.
